# SDR FDEA202411061637

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 49,700 hours, 26,897 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Cover
- Part number: NPN
- Condition: Installed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

THERE WAS A 40 KNOT DIFFERENCE BETWEEN CAPT S AND  F/O AIRSPEED INDICATION ON TAKEOFF ROLL. CAPT  REJECTED T/O AT APPROXIMATELY 80 KNOTS.  ON WALK AROUND, FOUND CAPT PITOT COVER INSTALLED.  REMOVED IAW AMM 10-11-00-02. NO FURTHER DEFECTS NOTED, A/C OK FOR FLIGHT.
